# SDR HEEA0010162

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2312 · VHF Communications System
- Part: Coupler-Pac230
- Part number: 6227139002
- Condition: Failed
- Location: Vhf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA WILL NOT TUNE TO FREQUENCY.  REMOVED FROM AIRCRAFT NYV-0-CVG-11
